# SDR DHL2001804541

- Difficulty date: August 17, 2001
- Submitted: August 22, 2001
- Operation: Air carrier
- Aircraft: N804DH
- Make and model: Doug DC-8-73F
- Aircraft serial: 46124
- System (JASC): 5500 · Empennage Structure
- Part: Access Panel
- Condition: Cracked
- Location: Empennage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMPENNAGE 76 RT ACCESS PANEL SKIN CRACKED 1 INCH. REMOVED DAMAGED AREA PER SRM 55-2-0 FIG 2.  FABRICATED REINFORCEMENT AND PLATE PER SRM 56-2-0 FIG 2. INSTALLED REINFORCEMENT AND PLATE PER SRM 55-2-0 FIG 2.
